MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-71
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for an acute cerebral infarction.It was noted that the patient's vessel tortuosity was severe.The access vessel was left internal carotid artery, with 6mm diameter.I it was reported that during acute stroke treatment, when attempting to guide the product to the left internal carotid artery, strong vascular tortuosity made advancement impossible, so the catheter was withdrawn.At that time, it was confirmed that the marker band at the catheter tip had detached and dislodged.The marker was retrieved.The catheter was removed from the package according to the instructions in the package insert.It is unknown whether any additional surgical or medical procedures were performed.The reported device and any accessory devices were prepared and flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Event or Problem Description
Additional information was received that the cause of the marker band dislodgement was not determined.
 
Additional Manufacturer Narrative
H3 product analysis: ¿ as found condition: the react was returned within a shipping box and a plastic bio-pouch.¿ visual inspection/damage location details: no damage was found to the react catheter hub.The react catheter body was found to be in good condition.The react distal tip was found to be damaged as the marker band was dislodged.¿ testing/analysis: the react catheter total length was measured to be ~140.3cm and the usable length was measured to be ~134.1cm, which is within specification.¿ conclusion: based on the device analysis and reported information, the customer¿s ¿marker band dislodged¿ was confirmed as the returned react market band was dislodged.However, ¿difficulty navigation¿ could not be confirmed.Marker band dislodged can be caused by advancing and retrieving intraluminal device against resistance, highly tortuous patient anatomy, kink/damage in the sheath, guidewire/stents contributing to resistance during delivery and/or withdrawal/re-sheathing, or hard clots/calcifications in the navigation tract which may snag the catheter.Catheter navigation can be caused by incompatible devices, patient vessel tortuosity, damage to guidewire, damaged catheter, or lack of continuous saline flush during delivery.Information regarding if continuous saline flush was maintained or hard clots/calcification where present, was not reported, potentially ruling out these causes.In addition, the make/model of the guidewire/intermediate catheter was not reported.Therefore, an analysis could not be performed, and any contributing factors (including incompatible devices) could not be assessed.In the event, it is also possible that the patient¿s severe tortuosity, catheter damage and advancement/retrieval of an intraluminal device against resistance may have contributed to the reported event.However, the root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23584108
Report Number2029214-2025-02433
Device Sequence Number15802324
Product Code QJP
UDI-Device Identifier00847536044197
UDI-Public(01)00847536044197(17)260122(10)B685593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB685593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown